# SDR C77A20120502023

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 10,865 hours, 6,279 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Heat Shield
- Condition: Eroded
- Location: Zone 400
- Part time: 10,865 hours, 6,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FAIRING NR 2 HEAT SHIELD LOWER INBD.  SCREW HOLE ELONGATED.  REAM THE HOLE TO SPECIFIED DIA OF ETD, INSTALL COUNTERSUNK WASHER NAS1169 BONDED TO HEAT SHIELD ON WO 485382-422 IAW ETD ETD 2012-170-006111 AND EA E175-54-096 REV.
